# SDR 03FDEA00435

- Difficulty date: April 12, 2003
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300*
- Aircraft serial: 790
- Aircraft time: 7,244 hours, 3,886 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF APPROX 600 FT, CAPT SMELLED SMOKE BY MAIN DECK CARGO, SMOKE DET RT MID 2 SMOKE LOOP FOLLOWED BY LT MID 2 LOOP.  DURING PROCEDURES ON DOWNWIND BOTH LIGHTS WENT OUT.  ON FINAL BOTH MID 2 LOOPS ILLUM'D AND ON TOUCHDOWN MID 1 LEFT & RIGHT LOOPS ILLUMINATED.  DURING GROUND EVACUATION R-1 WAS USED, DOOR OPENED BUT SLIDE DID NOT INFLATE.  SMOKE RELATED ISSUE HAS BEEN ISOLATED TO APU LOAD COMPRESSOR BYPASS OIL LEAK REF: DISC 49-50/3233.
